# SDR AALA20060391

- Difficulty date: June 17, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N415AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49326
- System (JASC): 2120 · Air Distribution System
- Part: Haze
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ABI - INFLIGHT CREW REPORTED ELECTRICAL SMELL AND HAZE IN CABIN.  ODOR NOTICED IN BOTH FRONT AND REAR OF CABIN BY BOTH PASSENGERS AND CREW.  RETURNED TO ABI AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED MAINTENANCE CHECK MANUAL 21-96-01 WITH NO FAULTS NOTED.  COULD NOT DUPLICATE SMOKE OR ODOR.  CHANGED COALESCER BAGS AS PRECAUTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
